

## JCSMS 2018 PROGRAM SCHEDULE

Club Med Sandpiper Bay – Port St. Lucie, FL

Thursday, February	8	
6:00pm-8:15pm GUESTS WELCOME	Hospitality Gathering/Dinner (Marketplace opens for dinner at 6:45pm) Sponsored by Club Med Sandpiper Bay	Slice Lounge or Marketplace
8:15pm	Walk to Spanish Patio	
8:30pm-9:30pm GUESTS WELCOME	<b>Hip Hop Public Health</b> H.Y.P.E. Breaks with a special live performance by Doug E. Fresh <i>Sponsored by the American College of Sports Medicine</i>	Spanish Patio
9:30pm-12:00am GUESTS WELCOME	Hospitality Gathering Sponsored by Club Med Sandpiper Bay	Slice Lounge
Friday, February 9		
7:00am-8:00am <i>Swimwear</i>	In-pool <b>Water Polo Experience</b> with Olympian Tony Azevedo Sponsored by KT Tape	Club Med Lap Pool
8:30am-11:30am	JCSMS Board Meeting	Boardroom
9:30am-11:00am	Board and Staff Executive Best Practices Roundtable	St Lucie Suite
11:30am-12:00pm	Registration Packet Pickup	Atlantic Ballroom
12:00pm-12:30pm <b>30 minutes</b> <i>Business Casual</i>	<ul> <li>ANNUAL MEETING BEGINS </li> <li>Mini-Session </li> <li>Hip Hop Public Health: Becoming Part of the Movement </li> <li>Olajide Williams, MD, MS </li> <li>Lori Rose Benson, MA </li> <li>LaShawn Jones, MPH </li> <li>Marc Santa Maria, BA, JD </li> </ul>	Atlantic Ballroom
12:30pm-1:15pm	<b>LUNCH</b> Sponsored by Club Med Sandpiper Bay	Marketplace
1:15pm-1:30pm	Break	
1:30pm-2:30pm <b>1 hour</b>	Educational SessionThe Joint Commission Lightning Round: 5 Minutes/5 Slides-Speakers vary.	Atlantic Ballroom
2:30pm-2:45pm	Break	
2:45pm-4:15pm <b>1 hour 30 minutes</b>	<ul> <li><u>Educational Session</u></li> <li>Collective Impact Session: The Essentials for the Joint Commission and Your Organization</li> <li>Bruce Decker, MA</li> <li>All Delegates</li> </ul>	Atlantic Ballroom
4:15pm-4:30pm	Break	
4:30pm-5:00pm	<u>Mini-Session</u> Getting to Know Tony Azevedo Sponsored by KT Tape	Atlantic Ballroom

Friday, February 9,	cont.	
5:00pm-5:30pm	Organizational Updates	Atlantic Ballroom
5:30pm-6:45pm	Break	
6:45pm-12:00am <i>Casual</i> GUESTS WELCOME	<ul> <li>Club Med Activities</li> <li>6:45pm-7:45pm: Dinner (Marketplace is open 6:45pm-9:45pm)</li> <li>8:00pm-10:00pm: Resort Activities (see Club Med Resorts app for options)</li> <li>10:00pm-12:00am: Hospitality Gathering (Slice Lounge)</li> </ul>	Club Med
Saturday, February	10	
7:00am	BREAKFAST Sponsored by Club Med Sandpiper Bay	Marketplace
8:00am-9:30am <b>1 hour 30 minutes</b> <i>Business Casual</i>	<ul> <li><u>Educational Session</u></li> <li>Perspectives and Opportunities: From the Lens of a Former Surgeon</li> <li>General (Acting), Medicine, Public Health, and Academia <ul> <li>Boris Lushniak, MD, MPH</li> <li>Fireside Chat: Delegate Panel</li> <li>All Delegate Conversation</li> </ul> </li> </ul>	Atlantic Ballroom
9:30am-9:45am	Break	
9:45am-10:15am	Student Fellow Poster Presentation	Atlantic Ballroom
10:15am-11:30am 1 hour 15 minutes	Educational SessionHidden in Plain Sight: Health Implications of the Emerging Epidemicof Appearance and Performance Enhancing Substances-Don Hooton, BA-Lara Gray, MS, RD, CSSD-Alex Knobloch, MD-Dave Ellis, RD, CSCS-Matt Fedoruk, PhD	Atlantic Ballroom
11:30am-12:00pm	Organizational Updates	Atlantic Ballroom
12:00pm-12:15pm	Break	
12:15pm-1:00pm	<b>LUNCH</b> Sponsored by Club Med Sandpiper Bay	Marketplace
1:00pm-1:15pm	Break	
1:15pm-2:00pm <b>45 minutes</b>	<ul> <li><u>Educational Session</u></li> <li>Collective Impact Session: Applying the Essentials</li> <li>Bruce Decker, MA</li> <li>All Delegates</li> </ul>	Atlantic Ballroom
2:00pm-3:15pm	Break	
3:15pm	All delegates and guests board shuttles for travel to First Data Field	Reception
4:00pm-8:00pm <i>Casual</i> GUESTS WELCOME	<ul> <li>Around the Horn – A Spring Training Baseball Experience</li> <li>Sponsored by Visit St. Lucie, First Data Field and the St. Lucie Mets</li> <li>Brian Chicklo, MS, ATC</li> <li>Charles Bush-Joseph, MD</li> <li>Rob Franks, DO</li> <li>Chad Asplund, MD, MPH</li> <li>Michele Macedonio, MS, RD, CSSD, LD</li> <li>Bryan Smith, MD, PhD</li> </ul>	First Data Field
8:15pm	Board shuttle to return to Club Med	

Saturday, February 10, cont.				
9:00pm-12:00am GUESTS WELCOME	Hospitality Gathering Sponsored by Club Med Sandpiper Bay	Slice Lounge		
Sunday, February 11				
7:00am <i>Business Casual</i>	<b>BREAKFAST</b> Sponsored by Club Med Sandpiper Bay	Marketplace		
8:00am-8:30am	Organizational Updates	Atlantic Ballroom		
8:30am-9:45am 1 hour 15 minutes	<ul> <li><u>Educational Session</u></li> <li>Collective Impact Priorities for the Joint Commission and Your</li> <li>Organization: Applying the Essentials and Next Steps in 2018-2019</li> <li>Bruce Decker, MA</li> <li>All Delegates</li> </ul>	Atlantic Ballroom		
9:45am-10:15am	Break			
10:15am-10:45am	2019 Meeting Update Adjournment	Atlantic Ballroom		

## **Gold Level Sponsors**





## **Silver Level Sponsors**



The American Orthopaedic Society for Sports Medicine











## **Bronze Level Sponsors**





KINESIOLOGY THERAPEUTIC TAPE